International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 4, Pages 705-713
Supremum norm differentiability
Department of Mathematics, University of Saskatchewan, Saskatoon S7N 0W0, Saskatchewan, Canada
Received 1 June 1982
Copyright © 1983 I. E. Leonard and K. F. Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The points of Gateaux and Fréchet differentiability of the norm in are obtained, where is a locally compact Hausdorff space and is a real Banach space. Applications of these results are given to the space of all bounded sequences in and to the space of all bounded linear operators from into